# SDR AALA20150922002

- Difficulty date: September 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 16,191 hours, 6,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 51939
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS FAILED FUNCTIONAL TEST AT SEATS 15ABC - 21ABC IAW MCM CARD 2908, WENT OUT BEFORE COMPLETION OF TEST.  REPLACED BATTERY PACK AT M1670 IAW MM 33-51-06.  OPERATIONS CHECKED NORMAL.
